MathSciNet Relay Station
MathSciNet bibliographic data
MR2419066 35Q53 (35Q51)
Molabahrami, A.; Khani, F.; Hamedi-Nezhad, S. Soliton solutions of the two-dimensional KdV-Burgers equation by homotopy perturbation method. Phys. Lett. A 370 (2007), no. 5-6, 433–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement